RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 3(135), Pages 3–81 (Mi umn5754)  

This article is cited in 7 scientific papers (total in 9 papers)

The development and present state of the theory of transcendental numbers

N. I. Fel'dman, A. B. Shidlovskii


Full text: PDF file (8660 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1967, 22:3, 1–79

Bibliographic databases:

UDC: 511.8
MSC: 11J68, 11J86, 11J85, 11J89, 11J17

Citation: N. I. Fel'dman, A. B. Shidlovskii, “The development and present state of the theory of transcendental numbers”, Uspekhi Mat. Nauk, 22:3(135) (1967), 3–81; Russian Math. Surveys, 22:3 (1967), 1–79

Citation in format AMSBIB
\Bibitem{FelShi67}
\by N.~I.~Fel'dman, A.~B.~Shidlovskii
\paper The development and present state of the theory of transcendental numbers
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 3(135)
\pages 3--81
\mathnet{http://mi.mathnet.ru/umn5754}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=214551}
\zmath{https://zbmath.org/?q=an:0178.04801}
\transl
\jour Russian Math. Surveys
\yr 1967
\vol 22
\issue 3
\pages 1--79
\crossref{https://doi.org/10.1070/RM1967v022n03ABEH001219}


Linking options:
  • http://mi.mathnet.ru/eng/umn5754
  • http://mi.mathnet.ru/eng/umn/v22/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Galochkin, “Estimates from below of polynomials in the values of analytic functions of a certain class”, Math. USSR-Sb., 24:3 (1974), 385–407  mathnet  crossref  mathscinet  zmath
    2. V. Ya. Kozlov, K. K. Mardzhanishvili, “Andrei Borisovich Shidlovskii (on his sixtieth birthday)”, Russian Math. Surveys, 31:3 (1976), 199–206  mathnet  crossref  mathscinet  zmath
    3. Michel Waldschmidt, “Transcendence measures for exponentials and logarithms”, J Austral Math Soc, 25:4 (1978), 445  crossref  mathscinet  zmath
    4. V. G. Sprindzhuk, “Achievements and problems in Diophantine approximation theory”, Russian Math. Surveys, 35:4 (1980), 1–80  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. A. B. Shidlovskii, “On estimates for polynomials in values of $E$-functions”, Math. USSR-Sb., 43:1 (1982), 1–32  mathnet  crossref  mathscinet  zmath
    6. Thomas Töpfer, “Über lineare Unabhängigkeit in algebraischen Zahlkörpern”, Results. Math, 25:1-2 (1994), 139  crossref
    7. N. M. Korobov, Yu. V. Nesterenko, A. B. Shidlovskii, “Naum Il'ich Feld'man (obituary)”, Russian Math. Surveys, 50:6 (1995), 1247–1252  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. M. Waldschmidt, “Open Diophantine problems”, Mosc. Math. J., 4:1 (2004), 245–305  mathnet  crossref  mathscinet  zmath
    9. Bruce J. Petrie, “Leonhard Euler’s use and understanding of mathematical transcendence”, Historia Mathematica, 2012  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:677
    Full text:401
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020